# SDR 05FDEA00081

- Difficulty date: January 12, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-100
- Aircraft serial: 19147
- Aircraft time: 52,405 hours, 39,294 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651781915
- Part serial: CV0054
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACT AFTER T/O RED RT GEAR LIGHT ILLUMINATED & AMBER RT MLG DOOR LIGHT ON S/O PANEL ILLUMINATED. MOVED GEAR HANDLE TO DOWN POS. 3 GREEN DOWN/LOCKED INDICATION & NO RED RT AMBER LIGHTS RAISED GEAR HANDLE AND RED RT GEAR LIGHT AND RT MLG DOOR LIGHT ILLUMINATED.  NOTICE A QTY DECREASED TO .6 GALLONS MOVED GEAR HANDLE TO OFF & GOT GREEN RT GEAR LIGHT, RED RT GEAR LIGHT OFF & AMBER R MLG DOOR LITE ON S/O PANEL. APPLIED QRH AND LANDED EVENTFULLY. HYD QTY NEVER GOT TO 0 AND NEVER GOT LOW PRESS LITES. FOUND RT MLG LOCK ACTUATOR CRACKED AND LEAKING. R&R RT MLG LOCK ACTUATOR PER MM 32-32-061-4 NO LEAKS NOTED  OPS CK OF MLG IAW MM B727-100 32-32-0 A/C OK 4 FLT
